# SDR ASAA2023083044871

- Difficulty date: August 30, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 56,479 hours, 16,873 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED ON RECALL EXTINGUISHES ON MASETER CAUTION RESET. GROUNDED - YES. RELEASED PER MEL 21-21-G CONT CAB ZONE TEMP PRIMARY/BACKUP INOP RESEST AFTER MASETER CAUTION RESET AUTH BY SEAMC JARED @ 0019ZREF 60520705 FOR WORK ACCOMPLISHED. THIS CLEARS MEL 21-21G. PLACARDS REMOVED. SEAMC TODD NOTIFIED.
